Alert archive / Oklahoma / Wind Advisories in 2014

Wind Advisory 8, NWS Norman, OK

February 20, 201418 counties in Oklahoma

NWS Norman, OK issued this wind advisory at Feb 20, 2014, 3:46 AM CST for 18 counties in Oklahoma. It took effect at Feb 20, 2014, 5:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 20, 2014, 3:46 AM CST (09:46 UTC)
In effect from
Feb 20, 2014, 5:00 AM CST
Expired
Feb 20, 2014, 3:00 PM CST
In force
10 hr
Issued by
NWS Norman, OK

Counties Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Custer County, OK, Dewey County, OK, Garfield County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Kingfisher County, OK, Kiowa County, OK, Major County, OK, Roger Mills County, OK, Washita County, OK, Woods County, OK

The radar

The Vance AFB radar (KVNX), 130 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 184 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 344 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
184 J/kg
Mixed-layer CIN
-166 J/kg
Mixed-layer LCL
501 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
344 m²/s²
0-3 km storm-relative helicity
417 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

591 
WWUS74 KOUN 200946 AAA
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
346 AM CST THU FEB 20 2014

OKZ018-023-024-033>036-201800-
/O.CAN.KOUN.WI.Y.0007.000000T0000Z-140220T2100Z/
/O.NEW.KOUN.WI.Y.0008.140220T1100Z-140220T2100Z/
KINGFISHER-CADDO-CANADIAN-HARMON-GREER-KIOWA-JACKSON-
INCLUDING THE CITIES OF...KINGFISHER...ANADARKO...YUKON...
EL RENO...MUSTANG...HOLLIS...MANGUM...HOBART...ALTUS
346 AM CST THU FEB 20 2014

...WIND ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

* TIMING: WINDS WILL INCREASE THROUGH THE MORNING AS A COLD FRONT
  MOVES OVER THE REGION.

* WINDS: NORTHWEST 30 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH.

* MAIN IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND
  LIGHT-WEIGHT VEHICLES...ESPECIALLY ALONG EAST TO WEST ORIENTED
  ROADWAYS. VISIBILITIES MAY BE REDUCED DUE TO AREAS OF BLOWING
  DUST.

* OTHER IMPACTS: THE WILDFIRE DANGER WILL BE VERY HIGH DUE TO THE
  STRONG WINDS. ALL OUTDOOR BURNING AND OTHER ACTIVITIES THAT
  COULD START FIRES SHOULD BE DELAYED!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.


&&

$$

OKZ004>007-009>012-014>017-021-022-201800-
/O.UPG.KOUN.WI.Y.0007.000000T0000Z-140220T2100Z/
/O.NEW.KOUN.HW.W.0001.140220T1100Z-140220T2100Z/
HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD-
ROGER MILLS-DEWEY-CUSTER-BLAINE-BECKHAM-WASHITA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
ARNETT...WOODWARD...FAIRVIEW...ENID...CHEYENNE...TALOGA...
WEATHERFORD...CLINTON...WATONGA...ELK CITY...SAYRE...CORDELL
346 AM CST THU FEB 20 2014

...HIGH WIND WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON.

* TIMING: VERY STRONG WINDS WILL SPREAD OVER NORTHERN AND WESTERN
  OKLAHOMA EARLY THIS MORNING. THEY WILL BEGIN TO DECREASE TOWARD
  AND AFTER THE NOON HOUR.

* WINDS: NORTHWEST 35 TO 45 MPH WITH GUSTS APPROACHING 60 MPH.

* MAIN IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND
  LIGHT WEIGHT VEHICLES...ESPECIALLY ALONG EAST-TO-WEST ORIENTED
  ROADWAYS. VISIBILITIES WILL BE REDUCED DUE TO AREAS OF BLOWING
  DUST. WINDS APPROACHING 60 MPH ARE CAPABLE OF MINOR DAMAGE TO
  TREES...POWERLINES...AND OTHER STRUCTURES.

* OTHER IMPACTS: THE WILDFIRE DANGER WILL BE VERY HIGH DUE TO THE
  STRONG WINDS. ALL OUTDOOR BURNING AND OTHER ACTIVITIES THAT
  COULD START FIRES SHOULD BE DELAYED!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN BLOW LIGHT-WEIGHT OBJECTS AROUND...MAKE IT
DIFFICULT TO KEEP YOUR VEHICLE ON THE ROAD.

&&

$$

OKZ008-013-019-020-025>032-037>048-050>052-TXZ083>090-201800-
/O.EXT.KOUN.WI.Y.0007.140220T1100Z-140220T2100Z/
KAY-NOBLE-LOGAN-PAYNE-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-TILLMAN-COMANCHE-STEPHENS-GARVIN-
MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-
MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-
ARCHER-CLAY-
INCLUDING THE CITIES OF...PONCA CITY...PERRY...GUTHRIE...
STILLWATER...OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...
NORMAN...MOORE...SHAWNEE...SEMINOLE...HOLDENVILLE...FREDERICK...
LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE...
WALTERS...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...MARIETTA...
MADILL...DURANT...QUANAH...CHILLICOTHE...CROWELL...VERNON...
WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...
HOLLIDAY...LAKESIDE CITY...HENRIETTA
346 AM CST THU FEB 20 2014

...WIND ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

* TIMING: WINDS WILL INCREASE THROUGH THE MORNING AS A COLD FRONT
  MOVES OVER THE REGION.

* WINDS: NORTHWEST 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH.

* MAIN IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND
  LIGHT WEIGHT VEHICLES...ESPECIALLY ALONG EAST TO WEST ORIENTED
  ROADWAYS. VISIBILITIES MAY BE REDUCED DUE TO AREAS OF BLOWING
  DUST.

* OTHER IMPACTS: THE WILDFIRE DANGER WILL BE VERY HIGH DUE TO THE
  STRONG WINDS. ALL OUTDOOR BURNING AND OTHER ACTIVITIES THAT
  COULD START FIRES SHOULD BE DELAYED!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

11
1 follow-up statement
988 
WWUS74 KOUN 201719
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1119 AM CST THU FEB 20 2014

OKZ005>007-011-012-014>017-021-022-202100-
/O.CAN.KOUN.HW.W.0001.000000T0000Z-140220T2100Z/
/O.EXA.KOUN.WI.Y.0008.000000T0000Z-140220T2100Z/
WOODS-ALFALFA-GRANT-MAJOR-GARFIELD-ROGER MILLS-DEWEY-CUSTER-
BLAINE-BECKHAM-WASHITA-
INCLUDING THE CITIES OF...ALVA...CHEROKEE...MEDFORD...FAIRVIEW...
ENID...CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
ELK CITY...SAYRE...CORDELL
1119 AM CST THU FEB 20 2014

...WIND ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE HIGH
WIND WARNING. A WIND ADVISORY HAS BEEN ISSUED IN ITS PLACE...AND
IS IN EFFECT UNTIL 3 PM THIS AFTERNOON.

* WINDS: NORTHWEST 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH.

* MAIN IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND
  LIGHT WEIGHT VEHICLES...ESPECIALLY ALONG EAST TO WEST ORIENTED
  ROADWAYS. LOCAL REDUCTIONS TO VISIBILITY MAY OCCUR WITH PATCHY
  BLOWING DUST.

* OTHER IMPACTS: THE WILDFIRE DANGER WILL REMAIN VERY HIGH DUE TO
  THE STRONG WINDS. ALL OUTDOOR BURNING AND OTHER ACTIVITIES THAT
  COULD START FIRES SHOULD BE DELAYED!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ004-009-010-201830-
/O.CAN.KOUN.HW.W.0001.000000T0000Z-140220T2100Z/
HARPER-ELLIS-WOODWARD-
INCLUDING THE CITIES OF...BUFFALO...ARNETT...WOODWARD
1119 AM CST THU FEB 20 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE HIGH
WIND WARNING. 

BREEZY NORTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS TO NEAR 40 MPH
WILL REMAIN POSSIBLE...BUT HIGH WINDS ARE NO LONGER EXPECTED.

$$

OKZ008-013-019-020-025>032-037>048-050>052-TXZ083>090-202100-
/O.CON.KOUN.WI.Y.0007.000000T0000Z-140220T2100Z/
KAY-NOBLE-LOGAN-PAYNE-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-TILLMAN-COMANCHE-STEPHENS-GARVIN-
MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-
MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-
ARCHER-CLAY-
INCLUDING THE CITIES OF...PONCA CITY...PERRY...GUTHRIE...
STILLWATER...OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...
NORMAN...MOORE...SHAWNEE...SEMINOLE...HOLDENVILLE...FREDERICK...
LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE...
WALTERS...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...MARIETTA...
MADILL...DURANT...QUANAH...CHILLICOTHE...CROWELL...VERNON...
WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...
HOLLIDAY...LAKESIDE CITY...HENRIETTA
1119 AM CST THU FEB 20 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. 

* WINDS: NORTHWEST 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH.

* MAIN IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND
  LIGHT WEIGHT VEHICLES...ESPECIALLY ALONG EAST TO WEST ORIENTED
  ROADWAYS. LOCAL REDUCTIONS TO VISIBILITY MAY OCCUR WITH PATCHY
  BLOWING DUST.

* OTHER IMPACTS: THE WILDFIRE DANGER WILL REMAIN VERY HIGH DUE TO
  THE STRONG WINDS. ALL OUTDOOR BURNING AND OTHER ACTIVITIES THAT
  COULD START FIRES SHOULD BE DELAYED!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ018-023-024-033>036-202100-
/O.CON.KOUN.WI.Y.0008.000000T0000Z-140220T2100Z/
KINGFISHER-CADDO-CANADIAN-HARMON-GREER-KIOWA-JACKSON-
INCLUDING THE CITIES OF...KINGFISHER...ANADARKO...YUKON...
EL RENO...MUSTANG...HOLLIS...MANGUM...HOBART...ALTUS
1119 AM CST THU FEB 20 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. 

* WINDS: NORTHWEST 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH.

* MAIN IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND
  LIGHT-WEIGHT VEHICLES...ESPECIALLY ALONG EAST TO WEST ORIENTED
  ROADWAYS. LOCAL REDUCTIONS TO VISIBILITIES MAY OCCUR WITH PATCHY
  BLOWING DUST.

* OTHER IMPACTS: THE WILDFIRE DANGER WILL REMAIN VERY HIGH DUE TO
  THE STRONG WINDS. ALL OUTDOOR BURNING AND OTHER ACTIVITIES THAT
  COULD START FIRES SHOULD BE DELAYED!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Feb 19, 11:38 PM CST, 4 hours 8 minutes earlier.

Area forecast discussion, Feb 19, 11:38 PM CST, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1138 PM CST WED FEB 19 2014

.AVIATION...
SURFACE LOW CONTINUES TO DEEPEN IN SOUTHEAST COLORADO AND IT
CURRENTLY 993 MB NEAR KLAA. THE ASSOCIATED FRONT WILL MOVE INTO
KGAG AND KWWR AROUND 10Z AND CONTINUE THROUGH THE OTHER TAF SITES
THROUGH THE MORNING. STRONG NORTHWEST WINDS ARE STILL EXPECTED
BEHIND THIS FRONT. TO THE SOUTH... HIGH LOW-LEVEL RELATIVE
HUMIDITY WILL CREATE AREAS OF MVFR TO IFR CIGS EARLY IN THE
FORECAST PERIOD. FORECASTS AT KOKC.. KOUN.. KCSM ARE COMPLICATED
IN THAT THE EDGE OF THE STRATUS IS CURRENTLY LINGERING VERY CLOSE
TO THESE SITES.

&&

.PREV DISCUSSION... /ISSUED 952 PM CST WED FEB 19 2014/

DISCUSSION...
FEW CHANGES WERE MADE TO OVERNIGHT FORECAST. THE FRONT MAY ARRIVE
AN HOUR OR SO LATER THAN EARLIER EXPECTED, BUT IT WILL SWEEP
QUICKLY THROUGH CENTRAL OKLAHOMA SHORTLY AFTER SUNRISE THURSDAY.
WIND SPEEDS WILL BE WELL INTO THE ADVISORY CRITERIA AND THE
ADVISORY STANDS UNCHANGED. POPS WERE LOWERED IN NORTH CENTRAL
OKLAHOMA WHERE ONE ARE OF SHOWERS AND STORMS HAS MOVED AWAY FROM
THIS AREA ACROSS EAST-CENTRAL KS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  50  56  32  66 /  10  10   0   0
HOBART OK         46  56  31  64 /   0   0   0   0
WICHITA FALLS TX  55  61  34  68 /  10   0   0   0
GAGE OK           37  52  26  63 /   0   0   0   0
PONCA CITY OK     47  55  28  63 /  30  20   0   0
DURANT OK         59  64  37  66 /  10  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 6 AM TO 3 PM CST THURSDAY FOR OKZ008-013-019-
     020-025>032-037>047-050-051.

     WIND ADVISORY UNTIL 3 PM CST THURSDAY FOR OKZ004>007-009>012-
     014>018-021>024-033>036.

TX...WIND ADVISORY FROM 6 AM TO 3 PM CST THURSDAY FOR TXZ083>090.

&&
Hazardous weather outlook, Feb 19, 8:32 PM CST, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
832 PM CST WED FEB 19 2014

OKZ004>048-050>052-TXZ083>090-201300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
832 PM CST WED FEB 19 2014

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT LIKELY.

DISCUSSION...
THERE IS AN OUTSIDE CHANCE FOR ONE OR TWO THUNDERSTORMS IN KAY...GRANT OR
NOBLE COUNTIES UNTIL ABOUT 3 AM; HOWEVER NONE ARE EXPECTED TO BE SEVERE.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST THURSDAY FEB 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...20 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...LESS THAN 5 PERCENT.

OTHER HAZARDOUS WEATHER...
PATCHY FOG AND DRIZZLE WILL REMAIN OVER PORTIONS OF CENTRAL AND
SOUTHERN OKLAHOMA THROUGH EARLY THURSDAY. THIS WILL RESULT IN
DECREASED VISIBILITIES AROUND 1 TO 2 MILES IN SOME AREAS.

A STRONG FRONT WILL MOVE ACROSS OKLAHOMA OVERNIGHT...RESULTING
IN STRONG AND GUSTY NORTH WINDS OVER PORTIONS OF NORTHERN AND
WESTERN OKLAHOMA. WINDS OF 35 TO 45 MPH...WITH A FEW GUSTS OF
50 TO 60 MPH POSSIBLE. A WIND ADVISORY IS NOW IN EFFECT
FOR MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS FROM LATE TONIGHT
THROUGH LATE TOMORROW AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
ISOLATED STORMS APPEAR POSSIBLE NEXT MONDAY ACROSS SOUTHERN
PARTS OF OKLAHOMA.

OTHER HAZARDOUS WEATHER...
VERY STRONG AND POSSIBLY DAMAGING WINDS WILL CONTINUE THROUGH
THE EARLY AFTERNOON HOURS THURSDAY. THIS WILL CREATE DANGEROUS
WILDFIRE CONDITIONS AND MAY ALSO LEAD TO SIGNIFICANTLY REDUCED
VISIBILITIES IN BLOWING DUST. THE STRONGEST WINDS ARE EXPECTED
FROM DAYBREAK TO ABOUT 2 PM THURSDAY ACROSS NORTHERN AND WESTERN
OKLAHOMA...ALTHOUGH WINDS WILL BE STRONG AND GUSTY OVER ALL OF
OKLAHOMA AND WESTERN NORTH TEXAS THROUGH LATE TOMORROW AFTERNOON.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM THURSDAY.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 3:46 AM CSTHigh Wind WarningOUNAlfalfa, Beckham, Blaine, Custer, Dewey, Ellis and 8 more8 hr
Feb 20, 3:36 PM CSTFire Weather WatchOUNBeckham, Blaine, Caddo, Canadian, Cleveland, Comanche and 21 more12 hr

Nearby

Wind Advisories in Oklahoma, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.